I am 12 weeks pregnant and was told to stop taking my acid meds. Now i get this burning sensation in my upper back/right shoulder area.. As soon as i eat something slightly spicy or drink a fizzy drink the burning gets worse. I am a GERD sufferer but have been on meds for 3 years and it has been under control.
Does anyone else get this?
Does it sound like acid reflux?
As the burning is in the area of my right shoulder, does that mean it is the right lung that must be causing the burning sensation??
Please reply. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.